Thread: Convenia®
View Single Post
  #10  
Old October 29th, 2008, 12:51 AM
Gypsymagda Gypsymagda is offline
Junior Member
 
Join Date: Oct 2008
Location: chicago
Posts: 3
convenia

yes of course, Booboo was 6 years old. She had been to the vet on Monday and they found a few bad teeth. They gave her the convenia on Monday, kept her until wed morning, giving fluids and food. She was her old. normal self when I picked her up Wed afternoon. The paln was for me to bring her thurs, sat and monday for fluids and a recheck and then deal with the teeth on tuesday morning after the convenia had time to work. Whne I got home wed noght at 11:30, she was seizing on the floor. I d not know for how long. Rushed her to the emergency vet, they gave her 3 courses of increasingly stronger drugs to stop the seizures. Last one was phenol. She satyed the night, I collected her at 8:00 am and took her back to my vet for the full day of monitoring. At 2:00 p.m. she started to have another seizure and my vet gave her half the previous night's dose of pheno.... which stopped the seizure. Doc Lori dropped her back off at the emerg vet Thurs evening without event. I picked her up Firday morning and too her back to Doc Lori for the full day of observation. Still no events but Booboo was still pretty out of it. Sorry this is so long.....
We agreed that I could take her home friday night and watch her, rushing her to the emergency vet if anything happened. We are hoping that she would maybe fight her way back in familiar surroundings. I slept with her on the floor the whole night. She came too several times, took some water with help and actually looked at me. But then at 5:45 a.m. the arching and head shaking started again. She had 2 more by 8:00 a.m. and I took har to lori and had her put to sleep. The very first night this happened I went on line looking for answers. I found a site called Marshfield Clinic and another woman had the same experience. Now since my experience, another person has reported a similar incident. The gentleman on marshfield is a little lacking in his compassion, hence the banter you will see if you visit the site. Anyway, I'm not saying there is anything wrong with the drug. It's just strange that 3 occurences in one month are a bit odd.... yes? Your thought would be much appreciated.
Reply With Quote